Authors: Liping Wang Qiang Wang
Publish Date: 2011/06/25
Volume: 63, Issue: 1, Pages: 87-104
Abstract
We study the explicit factorization of 2 n rth cyclotomic polynomials over finite field mathbbF q where q r are odd with r q = 1 We show that all irreducible factors of 2 n rth cyclotomic polynomials can be obtained easily from irreducible factors of cyclotomic polynomials of small orders In particular we obtain the explicit factorization of 2 n 5th cyclotomic polynomials over finite fields and construct several classes of irreducible polynomials of degree 2 n–2 with fewer than 5 terms
Keywords: